# SDR HNAA121500349

- Difficulty date: December 2, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 42,920 hours, 46,829 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Faulted
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION 3 RED AND HANDLE WARNING LIGHTS ILLUMINATED, GEAR DID NOT EXTEND. PERFORMED GEAR EXTENSION 3 GREEN DOWN AND LOCKED.  JACKED ACFT, SWUNG GEAR SEVERAL TIMES, FOUND LANDING GEAR SELECTOR VALVE AT FAULT. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW 32-40-41. SWUNG GEAR SEVERAL TIMES, OPS CHECKED GOOD. OK FOR RETURN TO SERVICE
